# SDR ABXA9800425

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5640234
- Condition: Corrosion
- Location: Bs 1360
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1360 FRAME FORWARD SIDE OF STRINGER 36 IS CORRODED.  REPAIRED FRAME IAW DC8 SRM 53-2-0.
